Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A nonstandard functional approach to Fubini's theorem

Author: Peter A. Loeb
Journal: Proc. Amer. Math. Soc. 93 (1985), 343-346
MSC: Primary 28E10
MathSciNet review: 770550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we use a functional approach to the integral to obtain a special case of the Keisler-Fubini theorem; the general case can be obtained with a similar proof. An immediate application is the standard Fubini theorem for products of Radon measures. Similar methods give the Weil formula for quotient groups of compact Abelian groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28E10

Retrieve articles in all journals with MSC: 28E10

Additional Information

PII: S 0002-9939(1985)0770550-9
Article copyright: © Copyright 1985 American Mathematical Society